# SDR AALA20090727MIA02

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 30,698 hours, 12,544 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - ON CLIMBOUT LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  FLIGHT RETURNED MIA WITHOUT INCIDENT.  REPLACED DIFFERENTIAL SWITCH AND FUEL FILTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
